Farkas József Zoltán
Title
Cited by
Cited by
Year
Stability and regularity results for a size-structured population model
JZ Farkas, T Hagen
Journal of Mathematical Analysis and Applications 328 (1), 119-136, 2007
912007
Structured and unstructured continuous models for Wolbachia infections
JZ Farkas, P Hinow
Bulletin of Mathematical Biology 72 (8), 2067-2088, 2010
522010
Stability conditions for a non-linear size-structured model
JZ Farkas
Nonlinear Analysis: Real World Applications 6 (5), 962-969, 2005
392005
Linear stability and positivity results for a generalized size-structured Daphnia model with inflow
JZ Farkas, T Hagen
Applicable Analysis 86 (9), 1087-1103, 2007
312007
Asymptotic behavior of size-structured populations via juvenile-adult interaction
JZ Farkas, T Hagen
Discrete and Continuous Dynamical Systems-Series B 9 (2), 249-266, 2008
302008
Steady states in a structured epidemic model with Wentzell boundary condition
A Calsina, JZ Farkas
Journal of Evolution Equations 12, 495-512, 2012
272012
Physiologically structured populations with diffusion and dynamic boundary conditions
JZ Farkas, P Hinow
Mathematical Biosciences and Engineering 8 (2), 503-513, 2011
272011
Stability conditions for the non-linear McKendrick equations
JZ Farkas
Applied Mathematics and Computation 156 (3), 771-777, 2004
272004
Asymptotic analysis of a size-structured cannibalism model with infinite dimensional environmental feedback
JZ Farkas, TC Hagen
Communications on Pure and Applied Analysis 8 (6), 1825-1839, 2008
262008
Modelling Wolbachia infection in a sex-structured mosquito population carrying West Nile virus
JZ Farkas, SA Gourley, R Liu, AA Yakubu
Journal of mathematical biology 75 (3), 621-647, 2017
252017
Semigroup analysis of structured parasite populations
JZ Farkas, DM Green, P Hinow
Mathematical Modelling of Natural Phenomena 5 (3), 94-114, 2010
252010
On a size-structured two-phase population model with infinite states-at-birth
JZ Farkas, P Hinow
Positivity 14 (3), 501-514, 2010
172010
Hierarchical size-structured populations: The linearized semigroup approach
JZ Farkas, T Hagen
Discrete Contin. Impuls. Syst. Ser. A Math. Anal 17, 639-657, 2010
13*2010
Revisiting the stability of spatially heterogeneous predator–prey systems under eutrophication
JZ Farkas, AY Morozov, EG Arashkevich, A Nikishina
Bulletin of mathematical biology 77 (10), 1886-1908, 2015
122015
The classification of S^2×R space groups
JZ Farkas
Contributions to Algebra and Geometry 42 (1), 235-250, 2001
12*2001
Steady states in hierarchical structured populations with distributed states at birth
JZ Farkas, P Hinow
Discrete and Continuous Dynamical Systems - Series B 17, 2671-2689, 2011
112011
On the net reproduction rate of continuous structured populations with distributed states at birth
AS Ackleh, JZ Farkas
Computers & Mathematics with Applications 66 (9), 1685-1694, 2013
92013
On a strain-structured epidemic model
Ŕ Calsina, JZ Farkas
Nonlinear Analysis: Real World Applications 31, 325-342, 2016
82016
Structured populations: The stabilizing effect of the inflow of newborns from an external source and the net growth rate
JZ Farkas
Applied mathematics and computation 199 (2), 547-558, 2008
82008
Note on asynchronous exponential growth for structured population models
JZ Farkas
Nonlinear Analysis: Theory, Methods & Applications 67 (2), 618-622, 2007
82007
The system can't perform the operation now. Try again later.
Articles 1–20